Alert archive / New Mexico / High Wind Warnings in 2019
High Wind Warning 4, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Jan 17, 2019, 1:17 PM MST for Eddy County, New Mexico. It took effect at Jan 18, 2019, 5:00 AM MST. It was in force for 18 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 17, 2019, 1:17 PM MST (20:17 UTC)
- In effect from
- Jan 18, 2019, 5:00 AM MST
- Expired
- Jan 18, 2019, 11:00 PM MST
- In force
- 18 hr
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 18, 1:55 PM MST | NON-TSTM WND GST 62 | 2 Wnw Artesia, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2729 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
875 WWUS74 KMAF 172017 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 217 PM CST Thu Jan 17 2019 ...HIGH WIND WARNING IN EFFECT FOR THE GUADALUPE MOUNTAINS FRIDAY MORNING THROUGH FRIDAY NIGHT... ...HIGH WIND WARNING IN EFFECT FOR THE DAVIS MOUNTAINS ABOVE 6000 FT FRIDAY NOON THROUGH MID FRIDAY EVENING... ...WIND ADVISORY IN EFFECT FOR SOUTHEAST NEW MEXICO, MUCH OF THE PERMIAN BASIN, VAN HORN AND UPPER TRANS PECOS, THE MARFA PLATEAU AND PECOS COUNTY... .On Friday a strong upper trough will move east across New Mexico and West Texas. This will result in widespread very windy conditions, except in the Guadalupe and Davis Mountains where strong winds are expected. NMZ027-TXZ258-181045- /O.UPG.KMAF.HW.A.0002.190118T1200Z-190119T0600Z/ /O.NEW.KMAF.HW.W.0004.190118T1200Z-190119T0600Z/ Guadalupe Mountains of Eddy County-Guadalupe Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 117 PM MST Thu Jan 17 2019 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 11 PM MST FRIDAY... The National Weather Service in Midland/Odessa has issued a High Wind Warning, which is in effect from 5 AM to 11 PM MST Friday. The High Wind Watch is no longer in effect. * TIMING...Friday morning through Friday evening. * WINDS...Southwest 45 to 60 with gusts up to 75 mph. * IMPACTS...High winds could make driving difficult for high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. && $$ TXZ074-181045- /O.NEW.KMAF.HW.W.0004.190118T1800Z-190119T0300Z/ Davis/Apache Mountains Area- Including the cities of Alpine and Fort Davis 217 PM CST Thu Jan 17 2019 ...HIGH WIND WARNING IN EFFECT FROM NOON TO 9 PM CST FRIDAY... The National Weather Service in Midland/Odessa has issued a High Wind Warning, which is in effect from noon to 9 PM CST Friday. * TIMING...Friday noon til 9 PM CST. * WINDS...West 30 to 40 mph gust to 60 mph. * IMPACTS...High winds could make driving difficult for high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ028-029-033-034-TXZ045-046-050-051-057>062-067-068-075-080- 181045- /O.NEW.KMAF.WI.Y.0001.190118T1800Z-190119T0300Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Andrews-Martin- Van Horn and Highway 54 Corridor- Reeves County and Upper Trans Pecos-Loving-Winkler-Ector-Midland- Ward-Crane-Pecos-Marfa Plateau- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Andrews, Stanton, Van Horn, Pecos, Mentone, Kermit, Odessa, Midland, Monahans, Crane, Fort Stockton, and Marfa 217 PM CST Thu Jan 17 2019 /117 PM MST Thu Jan 17 2019/ ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TO 9 PM CST /8 PM MST/ FRIDAY... The National Weather Service in Midland/Odessa has issued a Wind Advisory, which is in effect from noon CST /11 AM MST/ to 9 PM CST /8 PM MST/ Friday. * TIMING...Friday noon til 9 PM CST. * WINDS...West 25 to 35 mph with gusts of 45 to 50 mph. * IMPACTS...Areas of blowing dust reducing visibility less than one near open fields. High winds could make driving difficult for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Use extra caution. && $$
3 follow-up statements
118 WWUS74 KMAF 180858 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 258 AM CST Fri Jan 18 2019 ...HIGH WIND WARNING IN EFFECT FOR THE GUADALUPE MOUNTAINS FRIDAY MORNING THROUGH FRIDAY NIGHT... ...HIGH WIND WARNING IN EFFECT FOR THE DAVIS MOUNTAINS ABOVE 6000 FT FRIDAY NOON THROUGH MID FRIDAY EVENING... ...WIND ADVISORY IN EFFECT FOR SOUTHEAST NEW MEXICO, MUCH OF THE PERMIAN BASIN, VAN HORN AND UPPER TRANS PECOS, THE MARFA PLATEAU AND PECOS COUNTY... .A strong upper trough will move east across New Mexico and West Texas today. This will result in widespread very windy conditions, except in the Guadalupe and Davis Mountains where strong winds are expected. Conditions will improve tonight as the system moves east of the area. NMZ027-TXZ258-182130- /O.CON.KMAF.HW.W.0004.190118T1200Z-190119T0600Z/ Guadalupe Mountains of Eddy County-Guadalupe Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 158 AM MST Fri Jan 18 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 11 PM MST THIS EVENING... * TIMING...This morning through this evening. * WINDS...Southwest to west 45 to 60 with gusts up to 80 mph. * IMPACTS...High winds could make driving difficult for high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. && $$ TXZ074-182130- /O.CON.KMAF.HW.W.0004.190118T1800Z-190119T0300Z/ Davis/Apache Mountains Area- Including the cities of Alpine and Fort Davis 258 AM CST Fri Jan 18 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... * TIMING...Noon today until 9 PM CST. * WINDS...West 30 to 40 mph gust to 60 mph. * IMPACTS...High winds could make driving difficult for high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ028-029-033-034-TXZ045-046-050-051-057>062-067-068-075-080- 182130- /O.CON.KMAF.WI.Y.0001.190118T1800Z-190119T0300Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Andrews-Martin- Van Horn and Highway 54 Corridor- Reeves County and Upper Trans Pecos-Loving-Winkler-Ector-Midland- Ward-Crane-Pecos-Marfa Plateau- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Andrews, Stanton, Van Horn, Pecos, Mentone, Kermit, Odessa, Midland, Monahans, Crane, Fort Stockton, and Marfa 258 AM CST Fri Jan 18 2019 /158 AM MST Fri Jan 18 2019/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 9 PM CST /8 PM MST/ THIS EVENING... * TIMING...Noon today until 9 PM CST. * WINDS...West 25 to 35 mph with gusts of 45 to 50 mph. * IMPACTS...Areas of blowing dust reducing visibility less than one near open fields. High winds could make driving difficult for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Use extra caution. && $$
354 WWUS74 KMAF 181941 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 141 PM CST Fri Jan 18 2019 ...HIGH WIND WARNING IN EFFECT FOR THE GUADALUPE MOUNTAINS FRIDAY MORNING THROUGH FRIDAY NIGHT... ...HIGH WIND WARNING IN EFFECT FOR THE DAVIS MOUNTAINS ABOVE 6000 FT FRIDAY NOON THROUGH MID FRIDAY EVENING... ...WIND ADVISORY IN EFFECT FOR SOUTHEAST NEW MEXICO, MOST OF THE PERMIAN BASIN, VAN HORN AND UPPER TRANS PECOS, THE MARFA PLATEAU AND PECOS COUNTY... .A strong upper trough moving east across New Mexico and West Texas has resulted in widespread very windy conditions, except in the Guadalupe and Davis Mountains where winds were strong. Conditions will not improve until late tonight as the system moves east of the area. NMZ027-TXZ258-190300- /O.CON.KMAF.HW.W.0004.000000T0000Z-190119T0600Z/ Guadalupe Mountains of Eddy County-Guadalupe Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 1241 PM MST Fri Jan 18 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * TIMING...Through this evening. * WINDS...Southwest to west 45 to 60 with gusts up to 70 to 80 mph. * IMPACTS...High winds could make driving difficult for high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. && $$ TXZ074-190300- /O.CON.KMAF.HW.W.0004.000000T0000Z-190119T0300Z/ Davis/Apache Mountains Area- Including the cities of Alpine and Fort Davis 141 PM CST Fri Jan 18 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * TIMING...Until 9 PM CST. * WINDS...West 30 to 40 mph gust to 60 to 65 mph. * IMPACTS...High winds could make driving difficult for high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ TXZ047-052-063-190300- /O.EXA.KMAF.WI.Y.0001.000000T0000Z-190119T0300Z/ Borden-Howard-Glasscock- Including the cities of Gail, Big Spring, and Garden City 141 PM CST Fri Jan 18 2019 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... The National Weather Service in Midland/Odessa has issued a Wind Advisory, which is in effect until 9 PM CST this evening. * TIMING...Until 9 PM CST. * WINDS...West 25 to 35 mph with gusts of 45 to 50 mph. * IMPACTS...Areas of blowing dust reducing visibility less than one near open fields. High winds could make driving difficult for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Use extra caution. && $$ NMZ028-029-033-034-TXZ045-046-050-051-057>062-067-068-075-080- 190300- /O.CON.KMAF.WI.Y.0001.000000T0000Z-190119T0300Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Andrews-Martin- Van Horn and Highway 54 Corridor- Reeves County and Upper Trans Pecos-Loving-Winkler-Ector-Midland- Ward-Crane-Pecos-Marfa Plateau- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Andrews, Stanton, Van Horn, Pecos, Mentone, Kermit, Odessa, Midland, Monahans, Crane, Fort Stockton, and Marfa 141 PM CST Fri Jan 18 2019 /1241 PM MST Fri Jan 18 2019/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... * TIMING...Until 9 PM CST. * WINDS...West 25 to 35 mph with gusts of 45 to 50 mph. * IMPACTS...Areas of blowing dust reducing visibility less than one near open fields. High winds could make driving difficult for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Use extra caution. && $$
456 WWUS74 KMAF 190318 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 918 PM CST Fri Jan 18 2019 ...HIGH WIND WARNING IN EFFECT FOR THE GUADALUPE MOUNTAINS THROUGH FRIDAY NIGHT... ...WIND ADVISORY IN EFFECT FOR MOST OF THE PERMIAN BASIN UNTIL MIDNIGHT... .High wind conditions continue across the Guadalupe Mountains and a warning remains in effect but the initial windy conditions have dropped off across the plains. However a strong cold front pushing south has resulted in a gusty north wind pushing into the area. Have issued a Wind Advisory for most of the Permian Basin until midnight. TXZ074-190430- /O.EXP.KMAF.HW.W.0004.000000T0000Z-190119T0300Z/ Davis/Apache Mountains Area- Including the cities of Alpine and Fort Davis 918 PM CST Fri Jan 18 2019 ...HIGH WIND WARNING HAS EXPIRED... Wind speeds have fallen below criteria and the warning was allowed to expire. $$ NMZ028-029-033-034-TXZ045>047-050>052-059>063-190600- /O.EXP.KMAF.WI.Y.0001.000000T0000Z-190119T0300Z/ /O.NEW.KMAF.WI.Y.0002.190119T0318Z-190119T0600Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Borden-Andrews-Martin-Howard- Loving-Winkler-Ector-Midland-Glasscock- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Gail, Andrews, Stanton, Big Spring, Mentone, Kermit, Odessa, Midland, and Garden City 918 PM CST Fri Jan 18 2019 /818 PM MST Fri Jan 18 2019/ ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... The National Weather Service in Midland/Odessa has issued a Wind Advisory, which is in effect until midnight CST /11 PM MST/ tonight. * TIMING...Until 12 AM CST. * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Areas of blowing dust reducing visibility less than one near open fields. High winds could make driving difficult for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Use extra caution. A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ057-058-067-068-075-080-190430- /O.EXP.KMAF.WI.Y.0001.000000T0000Z-190119T0300Z/ Van Horn and Highway 54 Corridor- Reeves County and Upper Trans Pecos-Ward-Crane-Pecos- Marfa Plateau- Including the cities of Van Horn, Pecos, Monahans, Crane, Fort Stockton, and Marfa 918 PM CST Fri Jan 18 2019 /818 PM MST Fri Jan 18 2019/ ...WIND ADVISORY HAS EXPIRED... Wind speeds have fallen below criteria and the advisory was allowed to expire. $$ NMZ027-TXZ258-190600- /O.CON.KMAF.HW.W.0004.000000T0000Z-190119T0600Z/ Guadalupe Mountains of Eddy County-Guadalupe Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 818 PM MST Fri Jan 18 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * TIMING...Through this evening. * WINDS...Southwest to west 35 to 45 with gusts up to 60 mph. * IMPACTS...High winds could make driving difficult for high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. && $$ TXZ048-053-190600- /O.NEW.KMAF.WI.Y.0002.190119T0318Z-190119T0600Z/ Scurry-Mitchell- Including the cities of Snyder and Colorado City 918 PM CST Fri Jan 18 2019 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... The National Weather Service in Midland/Odessa has issued a Wind Advisory, which is in effect until midnight CST tonight. * TIMING...Until 12 AM CST. * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Areas of blowing dust reducing visibility less than one near open fields. High winds could make driving difficult for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Jan 17, 10:07 AM MST, 3 hours 10 minutes earlier.
Area forecast discussion, Jan 17, 10:07 AM MST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1107 AM CST Thu Jan 17 2019
.AVIATION...
18Z TAF issuance...
No major aviation concerns the next 24 hours, VFR conditions will
prevail at all terminals. Generally have variable and fairly light
winds across the region late this morning but winds should be a
bit more southerly this afternoon. Otherwise, winds will begin to
veer to the SW overnight, becoming strong/gusty from the west by
the end of this TAF period, or mid-day Friday.
&&
PREV DISCUSSION... /issued 223 AM CST Thu Jan 17 2019/
DISCUSSION...
Will have an upper ridge over the region today providing fair wx but
a trough along the West Coast will quickly progress east. On Friday
this trough will swing across the Panhandle bringing windy
conditions with it. High pressure builds in from the west on
Saturday. Will see the next upper trough dive down out of the NW
early next week.
As of 08z have low clouds/fog creeping in from the SE but with high
clouds overhead not expecting dense fog this morning. Also much of
the area has a westerly wind keeping the lower levels drier across
most of the area but will go ahead and mention patchy fog this
morning over the SE where dewpts are still high.
Looks like today will be another warm day with temperatures climbing
into the upper 60s to lower 70s... with similar temperatures again
on Friday. It appears a cold front will blow through Friday night
knocking highs down into the 50s for Saturday with highs in the 60s
returning Sunday. Temperatures look even warmer on Monday before
another front blows through early Tuesday. After that highs in the
50s continue through most of the week.
Ahead of the front it looks fairly windy Friday as a surface low
develops over the Panhandle in response to the upper trough swinging
across. This will tighten the pressure gradient across the area
and stronger wind aloft will mix down to the surface. Could see a
high wind event for the Guadalupe Mountains Friday/Friday night...
will go ahead and put out a High Wind Watch. A Wind Advisory may
be needed for the surrounding plains Friday.
Most of the forecast is dry but could see some rain along the front
Friday for the northern CWA with a rain/snow mix possible for the
same area Friday night. Latest model runs looking drier but will go
ahead and leave this in the forecast for now.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 69 45 71 34 / 0 0 10 20
Carlsbad 69 44 69 34 / 0 0 10 10
Dryden 72 47 77 44 / 0 0 0 10
Fort Stockton 72 49 74 39 / 0 0 0 10
Guadalupe Pass 63 41 57 33 / 0 0 10 10
Hobbs 68 43 65 31 / 0 0 20 20
Marfa 67 35 67 31 / 0 0 0 10
Midland Intl Airport 70 46 70 35 / 0 0 10 10
Odessa 69 46 70 35 / 0 0 10 10
Wink 71 42 72 37 / 0 0 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...High Wind Watch from late tonight through Friday evening for
Guadalupe Mountains of Eddy County.
TX...High Wind Watch from late tonight through Friday evening for
Guadalupe Mountains.
&&
27/49Hazardous weather outlook, Jan 17, 1:29 AM MST, 11 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 229 AM CST Thu Jan 17 2019 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-180830- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos- Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau- Big Bend Area-Terrell-Guadalupe Mountains- 229 AM CST Thu Jan 17 2019 /129 AM MST Thu Jan 17 2019/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...Today and Tonight Patchy dense fog reducing visibilites to less than half a mile will be possible in the southeastern Permian Basin and lower Trans Pecos Region this morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong westerly winds 35 to 45 mph gusting to 65 mph will be possible Friday in the Guadalupe Mountains. A High Wind Watch is in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 1:29 AM MST | High Wind Watch | MAF | 12 hr | |
| Jan 17, 1:17 PM MST | Wind Advisory | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 8 more | 31 hr |
Nearby
High Wind Warnings in New Mexico, 2019High Wind Warnings in Texas, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.